Banner - Hide this banner





Author Topic: knee cortisone injections  (Read 3873 times)

0 Members and 1 Guest are viewing this topic.

Offline craigg

  • MICROgeek (<20 posts)
  • *
  • Posts: 3
  • Liked: 0
  • User's Text
knee cortisone injections
« on: October 01, 2002, 03:20:53 PM »
Hi all, need some advice about effects of knee cortisone injections. I had an injection into knee tendon 4 months ago and another into the fat pad + knee tendon 6 weeks ago. I now have a new, different pain/discomfort which is different to the tendonitis pain that the cortsione was supposed to cure! Now it feels like a pressure in the area below the kneecap either side of the tendon. The whole area also goes red after light cycling. Could this be due to the cortisone after 6 weeks? If so, anybody any idea how long it might take for these effects to go away. Any ideas much appreciated.

Craig

Offline adis55

  • MICROgeek (<20 posts)
  • *
  • Posts: 12
  • Liked: 0
  • PFS due to twisting knee, hoping to avoid surgery
Re: knee cortisone injections
« Reply #1 on: October 01, 2002, 05:19:29 PM »
I had a similar experience. Although the original pain was better, the new feeling, and problems were a whole lot worse and I feel it took about 6 months for those effects to diminish. In my case the cortizone related problems were far worse than the original problems. It also generally weakened my knee, which I have not yet been able to get over.

AS
PFS in Rt knee for over a year.

Offline Jo

  • Regular Poster
  • ***
  • Posts: 82
  • Liked: 0
Re: knee cortisone injections
« Reply #2 on: October 01, 2002, 09:55:33 PM »
Hi Craig,

A cortisone injection for my tendinitis was discussed with my O/S but I refused it because my O/S warned me that there was a  risk when injecting directly into the tendon that some futher damage can be done to the tendon, I don't know how big/small the risk is but I certainly wasn't prepared to take it after my TTT surgery nightmare!



Jo-UK

TTT right knee October 01  RSD diagnosed October 02, Arthroscopy left knee Oct 04

Offline craigg

  • MICROgeek (<20 posts)
  • *
  • Posts: 3
  • Liked: 0
  • User's Text
Re: knee cortisone injections
« Reply #3 on: October 02, 2002, 03:29:33 PM »
Thanks for the replies - I think I'll sit tight for a couple of months and hope the effects wear off. I think I'll be able to see when this happens, as the bald patch over the sight of my cortisone injection may start regrowing the hairs!

Craig















support